Is this normal? I am having side effects from radiation and the ER doctor prescribed bentyl but now I have diarrhea. Is this normal? It's not listed as a common side effect.
I took the shot for a 5 week start up. Developed diarrhea about 2 weeks into inj's.; Started having blood in diarrhe...
I have prediabetes and was prescribed metformin 500 1x a day. Got along for almost a year now having all kinds of gastri...1 REPLY
I have a friend who keeps stealing all my pain meds, and I need them and take them as prescribed. She takes all them, so...4 REPLIES
It can't be a coincidence that I had, and am now having again, diarrhea following each of the last 2 PET CT scans th...1 REPLY
very small white round pill number 208 on one side and a lower case b is on the other side.. ## I found the same round s...2 REPLIES
I have been Oxycodone 40 mg on a year. Morphine 30 about 4 months. drugstore would only fill oxycodone so had to take mo...4 REPLIES
Please! Not a med seeker. I just need to manage my pain with strong pain killers and need to get something for energy as...9 REPLIES
I have occasional IBS, also diverticulitis. Is there a gentle diarrhea stopper I can use while I am travrlling for a cou...1 REPLY
Been taking Bystolic for three weeks, very good BP results; however diarrhea has been a problem. Has anyone else had thi...3 REPLIES
I am on day 2 on Contrave. Yesterday I had bad stomach cramping, and then today after lunch I was hit with bad spell of ...1 REPLY